Spotting after Withdrawal Bleed

I am currently down regulating in the lead up to FET. Had my withdrawal bleed on 14th - 18th January and then my down reg scan 2 days ago. At my scan I was told that I had down reg'd nicely and to start my HRT (Progynova) on Sunday.

This morning I have started spotting and am worried that something is up. I have tried calling my clinic but got their voicemail.

Has anyone had this? If so, is it normal and am I ok to start stimming on Sunday anyway?

TIA xx

3 Replies

oldestnewest
  • Hi kjornsby. Only just seen your post. I assume that by now you will have managed to contact your clinic. I am hoping that you have been able to start your Progynova and that you didn’t start bleeding again. Whatever has happened, I really do wish you well with the outcome, and hope that all ends well with this cycle. Diane

  • Thank you for your response DianeArnold.

    Yes I have spoken to the clinic and Progynova was started yesterday with no problems so far. Will be having a scan next Friday to check that I am ready for FET x

  • Hi. That's great news and hope your scan goes OK on Friday. Diane

You may also like...